American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18B99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Deke Zhao. Skew categories, smash product categories and quasi-Koszul categories. Proc. Amer. Math. Soc. 139 (2011) 2657-2662. MR 2801604.
Abstract, references, and article information
View Article: PDF

[2] E. Colebunders and R. Lowen. Metrically generated theories. Proc. Amer. Math. Soc. 133 (2005) 1547-1556. MR 2111956.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] E. Lowen and R. Lowen. On the nonsimplicity of some convergence categories . Proc. Amer. Math. Soc. 105 (1989) 305-308. MR 936777.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Paul Hill. An isomorphism theorem for valuated vector spaces . Proc. Amer. Math. Soc. 88 (1983) 587-590. MR 702280.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Paul Bankston. On productive classes of function rings . Proc. Amer. Math. Soc. 87 (1983) 11-14. MR 677220.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] P. G. Trotter. Nonexistence of coreflections and coproducts in some subcategories of semigroups . Proc. Amer. Math. Soc. 80 (1980) 10-14. MR 574500.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1